# SDR CA050106001

- Difficulty date: January 5, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Lkheed C130A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: CB17663
- Condition: Mismanufactured
- Location: Flap Carriage
- Component: Flap Carriage
- Component part number: 342783501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TECHS FOUND DIFFICULTY WHILE ATTEMPING TO GREASE NEWLY INSTALLED FLAP CARRIAGE BEARINGS.  BEARINGS WOULD NOT ACCEPT GREASE AS DIRECTED BY THE MM.  A RECALL & INSPECT OF ALL INVENTORIED BEARINGS CARRIED OUT AT SPAR QUALITY DEPARTMENT. BEARINGS IN QUESTION WERE ACQUIRED  AS NEW PARTS ACCOMPANIED BY PROPER PART CERTIFICATIONS. BEARINGS WERE MANUFACT UNDER P/N CB17663. ALL INSPECTED & RECALLED BEARINGS WERE FROM PRODUCTION LOTS 64598, 61262, 61077.  A TOTAL OF 120 BEARINGS EXAMINED.  A FAILURE RATE PER LOT FROM 25-50 PERCENT.  OBSERVED THAT WHEN GREASE APPLIED THROUGH APPROPRIATE NEEDLE ZERK, THE ORFICE BALL FORCED TO BOTTOM OF THE GREASE ORFICE BLOCKING THE ENTRY OF GREASE TO THE BEARING SURFACE.
